File(s) under embargo

Reason: 24 month embargo

1

year(s)

10

month(s)

8

day(s)

until file(s) become available

Strong magnetic field limit in a nonlinear Iwatsuka-type model

journal contribution
posted on 30.03.2022, 17:34 by Evelyn Richman, Christof SparberChristof Sparber
We study the strong magnetic field limit for a nonlinear Iwatsuka-type model, i.e. a nonlinear Schrödinger equation in two spatial dimensions with a magnetic vector potential that only depends on the x-coordinate. Using a high-frequency averaging technique, we show that this equation can be effectively described by a nonlocal nonlinear model, which is no longer dispersive. We also prove that, in this asymptotic regime, inhomogeneous nonlinearities are confined along the y-axis.

Funding

CAREER: Adiabatic Theory for Nonlinear Schrodinger Equations with Applications in Complex Quantum Systems | Funder: National Science Foundation | Grant ID: DMS-1348092

History

Citation

Richman, E.Sparber, C. (2021). Strong magnetic field limit in a nonlinear Iwatsuka-type model. Journal of Differential Equations, 302, 334-366. https://doi.org/10.1016/j.jde.2021.08.024

Publisher

Elsevier BV

Language

en

issn

0022-0396